MathSciNet Relay Station
MathSciNet bibliographic data
MR1272766 35L65
Joly, J.-L.; Métivier, G.; Rauch, J. A nonlinear instability for $3\times 3$ systems of conservation laws. Comm. Math. Phys. 162 (1994), no. 1, 47–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement